Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
megabug27

On My 4Th Week Of Accutane! Feeling Great!

Recommended Posts

So its only 4 weeks in, on 30mg twice a day. I know that isn't a high dose or for very long but I'm pretty excited so far! I haven't noticed a reduction in acne yet but the difference with how oily my skin is is amazing. Before I started my skin would be slick with oil an hour after I washed my face and with makeup on it would look gross within an hour. Now I can go hours and it still feels normal and I don't wake up with a sheen across my entire face. I'm in love!!

So far my only side effects have been dry lips and some dry skin which I suspect had a lot to do with the medicated acne cream my doctor gave me as well. It mostly stopped since I'm not using as much at night. No initial breakout yet (is that still to come??) and no severely dry skin. My hair does seem to be shedding a little more than usual but I have a lot to spare lol.

My 6 week check up will be next week, and my first liver function test which I'm a little worried for. I asked my doctor about drinking and he didn't seem too concerned about it so I haven't altered my lifestyle yet. I do have drinks with friends most weekends and a drink here and there throughout the week with supper so I'm excited to see if that will be fine or if I have to give it up entirely. (That will make for a massively long summer where I'm from!).

Can't believe how excited I am. I even find some of the depression I feel about my skin and about going out and about with a bad breakout is subsiding. I feel better just taking action for once.

Yay Accutane!

Link to comment
Share on other sites

Hi, I'm in the middle of my 4th week of tane too. Sounds like I'm basically getting the same side effects as you, some slight dry skin, lips and reduced oil on the face. I'm loving it so far, I feel like my face is getting better each day. I just hope it stays this easy because so far, I haven't' had to alter my lifestyle at all because of accutane.

Here's to clear skin!

Good luck with the rest of your course!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×